Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The $K(\pi ,1)$-problem for hyperplane complements associated to infinite reflection groups
HTML articles powered by AMS MathViewer

by Ruth Charney and Michael W. Davis PDF
J. Amer. Math. Soc. 8 (1995), 597-627 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 52B30, 20F55, 55P20
  • Retrieve articles in all journals with MSC: 52B30, 20F55, 55P20
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 8 (1995), 597-627
  • MSC: Primary 52B30; Secondary 20F55, 55P20
  • DOI: https://doi.org/10.1090/S0894-0347-1995-1303028-9
  • MathSciNet review: 1303028